# SDR SWAA2022021617387

- Difficulty date: July 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF UPPER SURFACE HAS A DENT WITH DELAMINATION 22' FROM AFT END; 23' FROM LH SIDE. / REMANUFACTURED NEW FLOOR BOARD 231KF USING EXISTING FLOOR BOARD AS PATTERN IAW B737-700 SRM 53-00-50-2R-0 GENERAL PAR 1 'NOTE' AND PAR 4. AIPC 53-21-51-81; DWG 143A5810 CURED AT 140 FOR 1 HOUR OVEN E0-01 10-20-18 (A86949) FLOORBOARD (A06858) STUD (U03465) SLEEVE (A83334) INSERT (A23706) INSERT (A24893) EPIBOUND 420
